# SDR DXTA20082984

- Difficulty date: April 7, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N694QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605194
- Aircraft time: 6,151 hours, 4,914 cycles
- Engine: Pwa PW545A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLAPS WILL NOT RETRACT BEYOND 7 DEG WITH THE FLAP HANDLE IN THE 0 POSITION.
